| Model Number |
VP-710-MX |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
10/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during open cardiothoracic surgery, the surgeon was treating the needle as a pop off and the needle broke as a result of pulling it off of the suture strand with needle driver instead of cutting it off.The surgeon thought they retrieved all pieces of needle and continue with new strand, however a tiny part of the needle was found on a subsequent unrelated x-ray 5 days later.